KSoM Publications : Accepted and Published

Author(s) Title of Publication Journal Details Link to the Paper
A. K. Vijayarajan, Syamkrishnan M. S,  Arunkumar C.S, Shabna A. M. Extreme sates and boundary representations of operator spaces in ternary rings of operators Journal of Algebra and Applications (To appear)
K. Chakraborty, S. Kenmitsu and A. Laurinčikas  Complex powers of L-functions and integers without large prime factors Mediterranean Journal of Mathematics (To appear)
Kalyan Chakraborty and Krishnarjun Krishnamoorthy (Visiting Student) On some symmetries of the base n expansion of 1/m : Comments on Artin’s Primitive root conjecture Pacific Journal of Mathematics (To appear)
Chakraborty K., Hoque A. and Sharma R. On the solutions of certain Lebesgue Ramanujan-Nagell equations Rocky Mountain Journal of Mathematics (To appear).
Lalit Vaishya and Richa Sharma  A class of fruit Diophantine equations Monatshefte für Mathematik(To Appear) https://doi.org/10.1007/s00605-022-01672-7
Krishnarjun Krishnamoorthy (Visiting Student) Generalized divisor problem for new forms of higher level Czechcoslovak Mathematics Journal, 72, 259–263 (2022). https://link.springer.com/article/10.21136/CMJ.2021.0451-20
Manickam, M., Murty, V.K., Sandeep, E.M.  Counting Hecke eigenforms with nonvanishing L-value Bull. Aust. Math. Soc., published online, (2022), 1-20, https://doi.org/10.1017/S0004972721000927
C. S. Arunkumar and A. K. Vijayarajan On weak boundary representations and quasi hyperrigidity for operator systems  Journal of Analysis(Springer), 9 March 2022 https://doi.org/10.1007/s41478-022-00405-1
Kalyan Chakraborty and Richa Sharma On a family of elliptic curves of rank at least 2  Czechoslovak Mathematical Journal (To appear) https://doi.org/10.21136/CMJ.2022.0106-21
Chiranjit Ray and Kalyan Chakraborty Certain eta-quotients and l-regular overpartitions The Ramanujan Journal https://doi.org/10.1007/s11139-020-00322-6
Rishabh Agnihotri and Kalyan Chakraborty On the Fourier coefficients of certain Hilbert modular forms The Ramanujan Journal https://doi.org/10.1007/s11139-021-00401-2
C.S.  Arunkumar Local boundary representations of Locally C*-algebras Journal of Mathematical Analysis and Applications, 515 (2), 2022 https://doi.org/10.1016/j.jmaa.2022.126416
Manickam, M., Murty, V.K., Sandeep, E.M. A weighted average of L-functions of modular forms.  C. R. Math. Rep. Acad. Sci. Canada, 43(2021), 63–77  https://mr.math.ca/article/6858-2/
Shabna A. M., Vijayarajan A. K., Arunkumar C.S., Syamakrishnan M. S. Extreme states on operator spaces in ternary rings of operators Proc. Ind. Acad. Sci. (Math. Sci.) (2021)-131:44 https://doi.org/10.1007/s12044-021-00639-2
A K Vijayarajan,  C. S. Arunkumar, P. Shankar Boundary representations and rectangular hyperrigidity Banach Journal of Mathematics, 02 March 2021 https://doi.org/10.1007/s43037-o21-00122-0
Pranav Haridas, Jaikrishnan Janardhanan A note on the smoothness of the Minkowski function  Complex Var. Elliptic Equ. 66 (2021), no. 4, 541–545. https://www.tandfonline.com/doi/abs/10.1080/17476933.2020.1727898?journalCode=gcov20
Akhilesh P Multiple zeta values and multiple Apéry-like sums  J. Number Theory 226 (2021), 72–138. 11M32 https://www.sciencedirect.com/science/article/abs/pii/S0022314X21000810?via%3Dihub
Kalyan Chakraborty, Azizul Hoque and Srinivas Kotyada  On the Diophantine equation cx + p2m = 4yn Results in Mathematics, 57 (2021) https://link.springer.com/article/10.1007/s00025-021-01366-w
Rishabh Agnihotri and Kalyan Chakraborty Sign changes of certain arithmetical functions at prime powers Czechoslovak Mathematical Journal https://doi.org/10.13140/RG.2.2.13845.55528
Kalyan Chakraborty and Krishnarjun Krishnamoorthy (Visiting Student) On Moments of non-normal number fields Journal of Number Theory https://doi.org/10.1016/j.jnt.2021.08.008
Agarwal, P., Shehata, A., Moustafa, S. and Chakraborty, K  On some recursion relations for Horn’s hypergeometric functions of three variables  Proc. Jangjeon Math. Soc. 24 (2021), no. 2, 231–247 https://jangjeonopen.or.kr/public/upload/1619843945-pjms24-2-8.pdf
Kalyan Chakraborty and Takao Komatsu Generalized hypergeometric Bernoulli numbers RACSAM 115(3) ,  July 2021 https://doi.org/10.1007/s13398-021-01042-2
Richa Sharma and Sanjay Bhatter  On the rational solutions of y2 = x3 + k6n+3 Notes on Number Theory and Discrete Mathematics, 27(3), 130–142, 2021.  https://nntdm.net/papers/nntdm-27/NNTDM-27-3-130-142.pdf
A K Vijayarajan, P. Shankar  Hilbert modules characterization for weak hyperrigid operator systems  The Journal of Analysis(2020),  January 2020 https://doi.org/10.1007/s41478-020-00220-6
M. Manickam Karam Deo Shankhadhar  An Eichler–Zagier map for Jacobi cusp forms on H × C (g,1)
Journal of Number Theory, Volume 194, January 2019, Pages 319-334
Manickam, M., Sandeep, E.M. On zeros of certain cusp forms of integral weight for full modular group. Conference on Geometry, algebra, number theory, and their information technology applications, 267—271, Springer Proc. Math. Stat., 251, Springer, Cham,2018, https://doi.org/10.1007/978-3-319-97379-1_12
Sreejith, M.M.  A Certain Kernel Function for L-Values of Half-Integral Weight Hecke Eigenforms. Modular Forms and Related Topics in Number Theory. ICNT 2018. Springer Proceedings in Mathematics & Statistics, vol 340. Springer, Singapore. https://doi.org/10.1007/978-981-15-8719-1_14
A K Vijayarajan, M. N. N. Namboodiri, S. Pramod, P. Shankar  Quasi hyperrigidity and weak peak points for non-commutative operator systems Proc. Ind. Acad. Sci. (Math. Sci.) (2018), 128:66, 14pp https://doi.org/10.1007/s12044-018-0430-3
A K Vijayarajan, P. Shankar  Tensor products of hyperrigid operator systems Ann. Fnl. Anal, 9(2018), No. 3, pp: 369-375 https://doi.org/10.1255/20088752-2107-0043
Murugesan Manickam, E. M. Sandeep On Zeros of Certain Cusp Forms of Integral Weight for Full Modular Group  Springer Proceedings in Mathematics & Statistics book series, PROMS, 2018, Volume 251, Pages 267-271, Springer, Cham, 18 Sept 2018 https://doi.org/10.1007/978-3-319-97379-1
M Manickam, Balesh Kumar On new forms of half integral weight and Jacobi forms Journal of Number Theory, Volume 193, December 2018, Pages 128-153 https://www.sciencedirect.com/science/article/abs/pii/S0022314X18301458
A K Vijayarajan, S. Pramod and P. Shankar Separating and quasi hyperrigid operator systems in C*-algebras Tblisi Mathematical Journal, 10(4) (2017), pp-55-61 https://doi.org/10.1515/tmj-2017-0045
A K Vijayarajan, P. Shankar Hyperrigid operator systems and Hilbert modules Ann. Fnl. Anal. 8 (2017), no. 1, pp: 133-141 https://doi.org/10.1215/20088752-3773182
M Manickam, Balesh Kumar  On Dio-Naganama and Shimura liftings The Ramanujan Journal of Mathematics (2017)
Jagatheson. T, M. Manickam Theory of newforms for Eisenstein series of half-integral weight International Journal of Number Theory. Vol.12 (2016), No. 3, 725-735 https://www.worldscientific.com/doi/abs/10.1142/S1793042116500470
M Manickam, Balesh Kumar On Dio-Naganuma lifting Tsukuba J. Math, 40(2016), no. 2, 125-137 https://doi.org/10.21099/tkbjm/1492104600
A K Vijayarajan,  M.N.N. Namboodiri, S. Pramod Cebysev Subspaces of C*-algebras-a Survey Operator Theory: Advances and Applications, Vol. 247, 101-121 (2015) https://doi.org/10.1007/978-3-319-18182-0_7
M Manickam, Jaban Meher, B Ramakrishnan Theory of Newforms of half-integral weight Pacific journal of Mathematics, 274 (2015), no. 1, 125-139 https://msp.org/pjm/2015/274-1/p07.xhtml
A K Viajayarajan, M.N.N. Namboodiri, S. Pramod  Finite Dimensional Cebysev Subspaces of C*-algebras Journal of Ramanujan Mathematical Society, 29, No.1 (2014) 63-74 http://www.mathjournals.org/jrms/2014-029-001/2014-029-001-004.pdf


KSoM Publications : Preprints

Author(s) Title of Publication Link to the Paper
A K Vijayarajan, M. S. Syamakrishnan Bi-extremity of embeddings of operator spaces into their injective envelopes – Preprint
N. -L. Wang, K. Chakraborty and S. Kanemitsu Chowla’s problem and Maillet Demyanenko determinants. – Preprint https://www.researchgate.net/publication/360670050_Chowla’s_problem_
Kalyan Chakraborty, Shubham Gupta and Azizul Hoque  Diophantine triples with the property D(n) for distinct n. – Preprint https://arxiv.org/abs/2204.14208
Kalyan Chakraborty and Krishnarjun Krishnamoorthy (Visiting Student) On The Poles of Certain L Series – Preprint
Kalyan Chakraborty and Krishnarjun Krishnamoorthy (Visiting Student) On the zeta function associated to homogeneous polynomials – Preprint
Richa Sharma Integral solutions of certain Diophantine equation in quadratic fields.  – Preprint
Krishnarjun Krishnamoorthy (Visiting Student) Weight aspect subconvexity and mass equidistribution for H/SL(2, Z) – Preprint